# SDR DALA2017103107888

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 68,440 hours, 13,908 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEAT 25GF, 26GF, 27GF INOP. RELAMPED EMERGENCY LIGHTS ON SEAT  25GF, 26GF, 27GF NO HELP. MX REMOVED AND REPLACED EMER PWR SUP AND BATTY PER AMM 25-29 NO HELP. T/S PER WDM 33-51-18 SHEET 1 FOUND CONNECTOR BETWEEN SEATS 24GFAND 25GF DISCONNECTED. RECONNECTED. OPS CHKS OK. OK FOR SVC.
